# SDR C2XA09RI153

- Difficulty date: August 27, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 18,723 hours, 14,406 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2767 - EWR - FLIGHT CREW DIVERTED TO EWR DUE TO LANDING GEAR NOT RETRACTING (ORIGINAL FLIGHT WAS ALB TO CLE).  EWR MX VERIFIED GAP IN ALL WOW SWITCHES, SERVICED NOSE LANDING GEAR STRUT AND PERFORMED LANDING GEAR OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
